# SDR CALA2022050401127

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 64,575 hours, 11,722 cycles
- System (JASC): 2422 · AC Inverter
- Part: Generator
- Part number: 8641011
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L GEN DRIVE LIGHT.  DISCONNECTED GEN PER QRC PER FIM 24-22-00, BITE OF BPCU SHOWED MSG ''SERVICE IDG'' FOR LEFT APPROX 1 GAL AND INSPECTED IDG OIL AND SCAVENGE FILTER WITH NO NOT EXTENDED. RECONNECTED LEFT GEN AND PERF IDLE RUN AND LEAK GEN. ON INSPECTION OF LEFT ENG GEN FOUND OIL LEAKING FROM FAULTS OR DEBRIS NOTED PER AMM 12-13-03/301. INSTALLED NEW CHK WITH NORMAL GEN OPERATION AND NO LEAKS NOTED. OVERFLOW DRAIN COUPLING SERVICE POINT. PLUNGER WAS NOT SEATED FILTER AND SERVICED IDG. ALSO REPLACED IDG OVERFLOW DRAIN PROPERLY CAUSING LEAK WITH DUST CAP OFF. DRAINED REMAINING OIL SERVICING COUPLING AS PRECAUTION. ALSO DPI FILTER INDICATOR WAS NOT EXTENDED. RECONNECTED LEFT GEN AND PERF IDLE RUN AND LEAK CHK WITH NORMAL GEN OPERATION AND NO LEAKS NOTED.
